# SDR SWAA2025022797269

- Difficulty date: February 18, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 40,188 hours, 19,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT-HAND EMERGENCY LIGHTS INOP <[01]. REMOVED AND REPLACED FORWARD R/H BATTERY PACK M02816 AND OPS CHECK GOOD IAW B737-800 AMM 33-51-06-960-805.; [02] REMOVED AND REPLACED FORWARD R/H BATTERY PACK M02816 AND OPS CHECK GOOD IAW B737-800 AMM 33-51-06-960-80.
